# SDR AALA20021564

- Difficulty date: October 30, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N402A
- Make and model: Doug DC-9-82
- Aircraft serial: 49313
- Engine: Pwa JT8D
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT LIGHT ON SIDEWALL IN AFT STAIRWAY, INOPERATIVE.  REPLACED WIRE AT EMERGENCY EXIT LIGHT ON SIDEWALL IN AFT STAIRWAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
